Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 24, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 17, 2013, 11:30 AM CDT for Vermilion County, Illinois. It took effect at Apr 18, 2013, 10:00 PM CDT. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2013, 11:30 AM CDT (16:30 UTC)
- In effect from
- Apr 18, 2013, 10:00 PM CDT
- Expired
- Apr 21, 2013, 3:17 PM CDT
- In force
- 65 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Moderate
County Vermilion County, IL
The radar
The Indianapolis radar (KIND), 135 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Vermilion River (E-IL) near Danville (DNVI2). The gauge peaked at 24.30 ft at Apr 20, 2013, 1:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03339000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
985
WGUS43 KILX 171630
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1130 AM CDT WED APR 17 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
.SYNOPSIS...AN EXTENDED PERIOD OF HEAVY RAINS ANTICIPATED FOR THE
NEXT 48 HOURS WILL RESULT IN FLOODING ALONG THE VERMILION RIVER.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC183-180630-
/O.NEW.KILX.FL.W.0024.130419T0616Z-130421T2304Z/
/DNVI2.2.ER.130419T0616Z.130420T1200Z.130421T1704Z.NO/
1130 AM CDT WED APR 17 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE VERMILION RIVER AT DANVILLE.
* FROM LATE THURSDAY NIGHT TO SUNDAY EVENING.
* AT 1045 AM WEDNESDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 23.4 FEET BY SATURDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
VERMILION RIVER
DANVILLE 18 11.8 WED 11 AM 13.9 20.1 23.4
$$9 follow-up statements
624
WGUS83 KILX 180334
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1034 PM CDT WED APR 17 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. WITH THE EXPECTED
HEAVY RAINFALL OVER PARTS OF EAST CENTRAL ILLINOIS LATE TONIGHT AND
THROUGH THE DAY ON THURSDAY...RIVER LEVELS ALONG THE VERMILION
RIVER ARE EXPECTED TO SEE SIGNIFICANT RISES OVER THE NEXT COUPLE OF
DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC183-181734-
/O.EXT.KILX.FL.W.0024.130419T0616Z-130422T0504Z/
/DNVI2.2.ER.130419T0616Z.130420T1200Z.130421T2304Z.NO/
1034 PM CDT WED APR 17 2013
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* FROM LATE THURSDAY NIGHT TO LATE SUNDAY NIGHT.
* AT 945 PM WEDNESDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 23.4 FEET BY SATURDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
VERMILION RIVER
DANVILLE 18 12.8 WED 10 PM 13.9 20.1 23.4
$$
SMITH879
WGUS83 KILX 181533
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1033 AM CDT THU APR 18 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC183-190533-
/O.EXT.KILX.FL.W.0024.130419T1146Z-130421T1800Z/
/DNVI2.1.ER.130419T1146Z.130420T1200Z.130421T1200Z.NO/
1033 AM CDT THU APR 18 2013
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* FROM FRIDAY MORNING TO SUNDAY AFTERNOON.
* AT 945 AM THURSDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 21.9 FEET BY SATURDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
VERMILION RIVER
DANVILLE 18 12.1 THU 10 AM 18.1 21.9 18.0
$$560
WGUS43 KILX 190300
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1000 PM CDT THU APR 18 2013
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC183-191700-
/O.EXT.KILX.FL.W.0024.130419T0300Z-130421T1734Z/
/DNVI2.2.ER.130419T0243Z.130420T0600Z.130421T1134Z.NO/
1000 PM CDT THU APR 18 2013
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* UNTIL SUNDAY AFTERNOON.
* AT 945 PM THURSDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.8 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
VERMILION RIVER
DANVILLE 18 18.0 THU 10 PM 20.8 23.4 17.9
$$
SMITH478
WGUS83 KILX 191549
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1049 AM CDT FRI APR 19 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC183-200549-
/O.EXT.KILX.FL.W.0024.000000T0000Z-130421T2152Z/
/DNVI2.2.ER.130419T0243Z.130420T0600Z.130421T1552Z.NO/
1049 AM CDT FRI APR 19 2013
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* UNTIL SUNDAY AFTERNOON.
* AT 945 AM FRIDAY THE STAGE WAS 21.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
MORNING.
* IMPACT...AT 26.0 FEET...FLOODING BEGINS DOWNSTREAM IN EUGENE AND
CAYUGA INDIANA.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
VERMILION RIVER
DANVILLE 18 21.8 FRI 10 AM 24.5 19.1 14.1
$$205
WGUS83 KILX 200400
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1100 PM CDT FRI APR 19 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC183-201800-
/O.EXT.KILX.FL.W.0024.000000T0000Z-130421T2015Z/
/DNVI2.2.ER.130419T0243Z.130420T1200Z.130421T1415Z.NO/
1100 PM CDT FRI APR 19 2013
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* UNTIL SUNDAY AFTERNOON.
* AT 1030 PM FRIDAY THE STAGE WAS 24.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.2 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
MORNING.
* IMPACT...AT 26.0 FEET...FLOODING BEGINS DOWNSTREAM IN EUGENE AND
CAYUGA INDIANA.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
VERMILION RIVER
DANVILLE 18 24.2 FRI 11 PM 24.2 18.6 13.7
$$
SMITH921
WGUS83 KILX 201618
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1118 AM CDT SAT APR 20 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC183-210618-
/O.EXT.KILX.FL.W.0024.000000T0000Z-130421T1936Z/
/DNVI2.2.ER.130419T0243Z.130420T0600Z.130421T1336Z.NO/
1118 AM CDT SAT APR 20 2013
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* UNTIL SUNDAY AFTERNOON.
* AT 1045 AM SATURDAY THE STAGE WAS 23.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
VERMILION RIVER
DANVILLE 18 23.3 SAT 11 AM 18.4 13.8 11.2
$$551
WGUS83 KILX 210221
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
921 PM CDT SAT APR 20 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC183-211621-
/O.EXT.KILX.FL.W.0024.000000T0000Z-130421T1930Z/
/DNVI2.2.ER.130419T0243Z.130420T0600Z.130421T1330Z.NO/
921 PM CDT SAT APR 20 2013
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* UNTIL SUNDAY AFTERNOON.
* AT 845 PM SATURDAY THE STAGE WAS 21.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
VERMILION RIVER
DANVILLE 18 21.3 SAT 9 PM 18.4 13.9 11.6
$$996
WGUS83 KILX 211524
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1024 AM CDT SUN APR 21 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC183-220055-
/O.EXT.KILX.FL.W.0024.000000T0000Z-130422T0055Z/
/DNVI2.2.ER.130419T0243Z.130420T0600Z.130421T1855Z.NO/
1024 AM CDT SUN APR 21 2013
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* UNTIL THIS EVENING.
* AT 945 AM SUNDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS TO SOME SECONDARY
ROADS AND AGRICULTURAL LAND NOT PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
VERMILION RIVER
DANVILLE 18 18.9 SUN 10 AM 14.4 11.6 9.8
$$945
WGUS83 KILX 212017
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT SUN APR 21 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS
ARE EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC183-212047-
/O.CAN.KILX.FL.W.0024.000000T0000Z-130422T0055Z/
/DNVI2.2.ER.130419T0243Z.130420T0600Z.130421T1845Z.NO/
317 PM CDT SUN APR 21 2013
THE FLOOD WARNING IS CANCELLED FOR
THE VERMILION RIVER AT DANVILLE.
* AT 245 PM SUNDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT 145 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.4 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
VERMILION RIVER
DANVILLE 18 17.8 SUN 3 PM 14.4 11.6 9.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 17, 11:02 AM CDT, 28 minutes earlier.
Area forecast discussion, Apr 17, 11:02 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1102 AM CDT WED APR 17 2013 .DISCUSSION... ISSUED 1040 AM CDT WED APR 17 2013 WARM FRONT JUST SOUTH OF THE FA THIS MORNING...MOSTLY ALONG THE OHIO RIVER VALLEY. THOUGH THE MAIN SFC LOW CENTER IS WELL TO THE SOUTHWEST...AN UPPER LEVEL WAVE PUSHING THROUGH THE MISSOURI RIVER VALLY IS STREAMING CONVECTION ALL THE WAY UP INTO NRN IL. ACCORDING TO THE 4KM WRF WHICH HAS PRETTY GOOD REPRESENTATION NOW...WILL HAVE TO KEEP AN EYE ON THE EARLY AFTERNOON HOURS FOR SPREADING PRECIP AND CONVECTION INTO CENTRAL IL. SO FAR...FORECAST IS ON TRACK WITH WARMER AIR PUSHING INTO THE FA LATER THIS AFTERNOON...AND HIGHER CHANCES FOR PRECIP AS WELL. NO MAJOR ADJUSTMENTS TO THE FORECAST...JUST SOME MINOR GRID ALTERATIONS. HJS && .AVIATION... ISSUED 653 AM CDT WED APR 17 2013 MVFR CONDITIONS AT ALL TAF SITES TO START WITH VCSH BASED ON RADAR TRENDS. SATELLITE AND OBSERVATIONS IN SOUTHERN ILLINOIS SHOWS THAT CIGS WILL DECREASE INTO IFR CATEGORY SOMETIME THIS MORNING. THINKING THIS WILL CONTINUE REST OF THE MORNING INTO EARLY AFTERNOON WITH LOWER VIS AS WELL. THEN EARLY AFTERNOON...AROUND 18-20Z...CIGS SHOULD IMPROVE BY 1KFT INTO THE MVFR CATEGORY. BELIEVE VCSH WILL CONTINUE AT ALL SITES THIS AFTERNOON GIVEN THAT ALL SITES SHOULD REMAIN NORTH OF THE WARM FRONT THROUGH THE DAY. VCSH AND MVFR CIGS SHOULD END ONCE WARM FRONT LIFTS NORTH OF THE SITE...AND THIS APPEARS TO OCCUR SOMETIME IN THE EARLY EVENING. THEN BELIEVE PCPN WILL RETURN...BUT CLOSE TO AROUND MIDNIGHT. THIS WILL BRING VIS AND CIGS BACK DOWN INTO MVFR CATEGORY ALONG WITH VCTS. CONDITIONS WILL CONTINUE TO DECREASE DURING THE EARLY MORNING HOURS...REACHING TO BELOW 2KFT CIGS. WINDS WILL BE EASTERLY AND BREEZY THIS MORNING...THEN BECOME SOUTHEAST DURING THE DAY AND EVENING. WINDS SHOULD BECOME SOUTHERLY TONIGHT AROUND MIDNIGHT AND CONTINUE INTO THE OVERNIGHT HOURS. EXPECT WINDS TO BE BREEZY THIS MORNING AND THEN GUSTY ONCE GRADIENT TIGHTENS IN THE WARM SECTOR. AUTEN && .PREV DISCUSSION... ISSUED 330 AM CDT WED APR 17 2013 FORECAST CONCERN IS HEAVY RAIN AND SEVERE WEATHER THREAT THROUGH THU NIGHT ACROSS CENTRAL/SE IL. WILL CONTINUE THE FLASH FLOOD WATCH OVER CENTRAL IL TONIGHT THROUGH THU NIGHT WITH 2-4 INCHES OF RAINFALL LIKELY AND HEAVIEST FROM I-55 NW. BETWEEN 1.5-2 INCHES OF RAIN IN SOUTHEAST IL FROM I-70 SOUTHEAST AND WILL NOT POST A FLASH FLOOD WATCH THERE. TEMPERATURE FORECAST TRICKY THROUGH THU AND HIGHLY DEPENDENT ON FRONTAL POSITION. USED NON DIURNAL TEMP TRENDS INTO THU AS WARM FRONT LIFTS NORTHWARD TODAY/EVENING AND THEN STRONG COLD FRONT MOVES EAST THU AFTERNOON/EVENING. SHORT TERM...TODAY THROUGH FRIDAY EARLY MORNING SURFACE MAP SHOWS A FRONTAL BOUNDARY NEAR THE OHIO RIVER AND NEAR THE MO/AR BORDER WILL CENTRAL/SE IL ON COOL SIDE OF FRONT WITH NE FLOW. TEMPS IN THE MID TO UPPER 40S CENTRAL IL AND LOWER 50S IN SOUTHEAST IL. LOW LEVEL JET STILL PRODUCING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SOUTH OF I-74 AND A FEW STORMS HAD BEEN STRONG WITH HAIL DURING THE NIGHT IN EASTERN IL. STRONG UPPER LEVEL TROF/LOW DIGGING OVER THE ROCKIES WILL STRENGTHEN LOW PRESSURE OVER THE TEXAS PANHANDLE BY THIS EVENING AND PULL FRONTAL BOUNDARY BACK NORTH AS A WARM FRONT THROUGH CENTRAL/SE IL DURING THIS AFTERNOON/EVENING. THIS TO DEVELOP SHOWERS AND SCATTERED THUNDERSTORMS AND BEST CHANCES TO SHIFT FROM SE IL EARLY THIS MORNING INTO THE IL RIVER VALLEY THIS AFTERNOON. HIGHS LATE TODAY TO RANGE FROM THE LOWER 60S NORTH OF PEORIA TO 75 TO 80F IN SOUTHEAST IL FROM CHARLESTON-MATTOON SOUTHEAST. STRENGTHENING LOW LEVEL JET TO DEVELOP MORE WIDESPREAD CONVECTION OVER CENTRAL AND NW IL AND SPC HAS SLIGHT RISK OF SEVERE STORMS WEST OF A DANVILLE TO EFFINGHAM LINE WHERE 15% RISK OF LARGE HAIL AND DAMAGING WIND GUSTS AND 5% RISK OF TORNADOES. EVEN 30% RISK OF DAMAGING WIND GUSTS OVER WEST CENTRAL IL TONIGHT. MILD LOWS TONIGHT IN THE LOW TO MID 60S SO NORTHERN AREAS WILL SEE LITTLE IF ANY TEMP DROP AND MAY EVEN SNEAK UP WITH PASSAGE OF WARM FRONT THIS EVENING. STRONG LOW PRESSURE 995 MB EJECTS NE INTO NW IL BY 18Z/THU AND DEEPENS TO 992 MB INTO NW LOW MI BY 06Z/FRI. THIS TO SWEEP A STRONG COLD FRONT EAST OVER IL THU...EXITING EASTERN IL BY MID EVENING THU. A SQUALL LINE IS LIKELY WITH THIS COLD FRONT AND SPC HAS SLIGHT RISK OVER MUCH OF IL THU WITH AREAS FROM I-55 EAST HAVING SIGNIFICANT RISK OF DAMAGING WIND GUSTS THU AFTERNOON INTO EARLY THU EVENING. HEAVY RAINS OVER THE IL RIVER VALLEY TONIGHT AND THU MORNING TO SHIFT INTO EASTERN IL THU AFTERNOON/EVENING. HIGHS THU IN THE UPPER 70S TO NEAR 80F OVER EASTERN IL AND UPPER 60S AND LOWER 70S OVER THE IL RIVER VALLEY AND LIKELY FALL DURING THE AFTERNOON FROM WEST TO EAST AFTER COLD FRONTAL PASSAGE. ' SHOWERS AND THUNDERSTORMS DIMINISH AFTER COLD FRONT PASSAGE BY OVERNIGHT THU NIGHT...THOUGH STILL VERY HIGH CHANCES EASTERN/SE IL THU EVENING ALONG WITH HEAVY RAINS. STRONG UPPER LEVEL TROF SHIFTS EAST INTO IL BY SUNSET FRIDAY KEEPING LOW CLOUDS AROUND ALONG WITH BREEZY AND COOLER CONDITIONS AND CHANCES OF LIGHT RAIN SHOWERS...AND COULD BE COLD ENOUGH FOR A FEW LIGHT SNOW SHOWERS TOO NW OF THE IL RIVER FRIDAY MORNING. LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY EXTENDED MODELS/ENSEMBLES CONTINUE TO SHOW CANADIAN HIGH PRESSURE SETTLING INTO IL BY MIDDAY SAT. THIS WILL BRING DRY AND COOL WEATHER TO CENTRAL/SE IL MUCH OF THIS WEEKEND. FOLLOWED ALLBLEND PERSISTENT LOWS LOWER 30S (NEAR FREEZING) FRIDAY NIGHT OVER CENTRAL IL AND MID 30S IN EASTERN IL. HIGHS SAT IN THE LOW TO MID 50S WITH MOSTLY SUNNY SKIES AND LIGHTER WINDS. HIGH PRESSURE SHIFTS EAST INTO THE EASTERN GREAT LAKES AND EASTERN CANADA SUNDAY AND GIVES IL SOUTHERLY FLOW TO MODIFY GRADUALLY MODIFY TEMPS SUNDAY/MONDAY WITH HIGHS IN THE LOWER 60S SUNDAY AND MID TO UPPER 60S MONDAY. HAVE CHANCES OF SHOWERS AND ISOLATED THUNDERSTORMS EARLY NEXT WEEK WITH BEST CHANCES TUE AS A COLD FRONT AND LOW PRESSURE APPROACHES IL. 07 && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH LATE THURSDAY NIGHT FOR ILZ027>031-036>038-040>043-047>051. FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY MORNING FOR ILZ044>046-052>057-061. &&
Hazardous weather outlook, Apr 17, 6:11 AM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 611 AM CDT WED APR 17 2013 ILZ036-040-041-047-049-050-181100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 611 AM CDT WED APR 17 2013 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY BUT WILL INCREASE IN COVERAGE AND INTENSITY INTO TONIGHT AS A WARM FRONT LIFTS NORTH THROUGH THE AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS WILL BE SEVERE LATER TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. SOME OF THE STORMS WILL CONTAIN HEAVY RAINFALL...WHICH COULD LEAD TO FLASH FLOODING OF DITCHES...LOW LYING ROADS...UNDERPASSES AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO THE WEEKEND. THE THREAT FOR FLOODING OF OTHER RIVERS WILL INCREASE THROUGH THURSDAY NIGHT...FROM 3 TO 4 INCHES OF RAIN WHICH IS EXPECTED TO FALL THROUGH FRIDAY. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS A COLD FRONT MOVES THROUGH THE AREA THURSDAY. SOME OF THE STORMS COULD BE SEVERE THURSDAY...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER TONIGHT THROUGH THURSDAY. ILZ027>031-037-038-042-043-048-051-181100- DE WITT-KNOX-LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK- TAZEWELL-WOODFORD- 611 AM CDT WED APR 17 2013 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY BUT WILL INCREASE IN COVERAGE AND INTENSITY INTO TONIGHT AS A WARM FRONT LIFTS NORTH THROUGH THE AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS WILL BE SEVERE LATER TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. SOME OF THE STORMS WILL CONTAIN HEAVY RAINFALL...WHICH COULD LEAD TO FLASH FLOODING OF DITCHES...LOW LYING ROADS...UNDERPASSES AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS A COLD FRONT MOVES THROUGH THE AREA THURSDAY. SOME OF THE STORMS COULD BE SEVERE THURSDAY...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...TOTAL RAINFALL OF 3 TO 3.5 INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER TONIGHT THROUGH THURSDAY. ILZ052-053-181100- CHRISTIAN-MACON- 611 AM CDT WED APR 17 2013 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY BUT WILL INCREASE IN COVERAGE AND INTENSITY INTO TONIGHT AS A WARM FRONT LIFTS NORTH THROUGH THE AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS WILL BE SEVERE LATER TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. SOME OF THE STORMS WILL CONTAIN HEAVY RAINFALL...WHICH COULD LEAD TO FLASH FLOODING OF DITCHES...LOW LYING ROADS...UNDERPASSES AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS A COLD FRONT MOVES THROUGH THE AREA THURSDAY. SOME OF THE STORMS COULD BE SEVERE THURSDAY...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...TOTAL RAINFALL OF AROUND 3 INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER TONIGHT THROUGH THURSDAY. ILZ044>046-054>057-061-181100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 611 AM CDT WED APR 17 2013 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY BUT WILL INCREASE IN COVERAGE AND INTENSITY INTO TONIGHT AS A WARM FRONT LIFTS NORTH THROUGH THE AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS WILL BE SEVERE LATER TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. SOME OF THE STORMS WILL CONTAIN HEAVY RAINFALL...WHICH COULD LEAD TO FLASH FLOODING OF DITCHES...LOW LYING ROADS...UNDERPASSES AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS A COLD FRONT MOVES THROUGH THE AREA THURSDAY. SOME OF THE STORMS COULD BE SEVERE THURSDAY...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...TOTAL RAINFALL OF 2 TO 3 INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER TONIGHT THROUGH THURSDAY. ILZ062-066-067-071-072-181100- CLAY-CUMBERLAND-EFFINGHAM-JASPER-RICHLAND- 611 AM CDT WED APR 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY BUT WILL INCREASE IN COVERAGE AND INTENSITY LATER TONIGHT AS A WARM FRONT LIFTS NORTH THROUGH THE AREA. ANY THUNDERSTORMS THAT DEVELOP ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS A COLD FRONT MOVES THROUGH THE AREA THURSDAY. SOME OF THE STORMS COULD BE SEVERE THURSDAY...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...TOTAL RAINFALL OF 1.5 TO 2.5 INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT IS POSSIBLE THURSDAY. ILZ063-068-073-181100- CLARK-CRAWFORD-LAWRENCE- 611 AM CDT WED APR 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY BUT WILL INCREASE IN COVERAGE AND INTENSITY LATER TONIGHT AS A WARM FRONT LIFTS NORTH THROUGH THE AREA. ANY THUNDERSTORMS THAT DEVELOP ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FLOODING WILL CONTINUE ALONG THE WABASH RIVER...FROM AROUND PALESTINE UPSTREAM...INTO THE WEEKEND. FLOODING MAY DEVELOP DOWNSTREAM OF PALESTINE BY THE WEEKEND. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS A COLD FRONT MOVES THROUGH THE AREA THURSDAY. SOME OF THE STORMS COULD BE SEVERE THURSDAY...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...TOTAL RAINFALL OF AROUND 1.5 INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT IS POSSIBLE THURSDAY. AUTEN
In the hours before
Local storm report, Apr 17, 7:26 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
726 AM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL LAWRENCEVILLE 38.73N 87.69W
04/16/2013 M1.00 INCH LAWRENCE IL MESONET
DELAYED REPORT. SIZE RANGED FROM 1/4 TO 1 INCH. HAIL
LASTED 10 MINS.
&&
AUTENLocal storm report, Apr 17, 8:05 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
805 AM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HAIL FAIRMOUNT 40.05N 87.83W
04/17/2013 M0.88 INCH VERMILION IL PUBLIC
DIME SIZE HAIL COVERING THE GROUND.
&&
AUTENThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:48 PM CDT | Special Weather Statement | ILX | Vermilion | 57 min |
| Apr 16, 8:28 PM CDT | Special Weather Statement | ILX | Lawrence | 62 min |
| Apr 16, 8:32 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 28 min |
| Apr 16, 9:04 PM CDT | Special Weather Statement | ILX | Champaign | 56 min |
| Apr 16, 9:29 PM CDT | Special Weather Statement | ILX | Jasper | 61 min |
| Apr 16, 9:48 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 57 min |
| Apr 16, 11:02 PM CDT | Special Weather Statement | ILX | Crawford | 43 min |
| Apr 16, 11:58 PM CDT | Special Weather Statement | ILX | Crawford | 32 min |
| Apr 17, 11:13 AM CDT | River Flood Warning | ILX | Fulton, Knox | 6 days |
| Apr 17, 11:13 AM CDT | River Flood Warning | ILX | Fulton | 7 days |
| Apr 17, 11:27 AM CDT | River Flood Warning | ILX | Crawford, Jasper | 10 days |
| Apr 17, 11:27 AM CDT | River Flood Warning | ILX | Lawrence | 22 days |
| Apr 17, 11:32 AM CDT | River Flood Warning | ILX | Clay, Richland | 14 days |
| Apr 17, 12:26 PM CDT | River Flood Warning | ILX | Marshall, Putnam | 24 days |
| Apr 17, 12:26 PM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 28 days |
| Apr 17, 2:08 PM CDT | Special Weather Statement | ILX | Knox | 37 min |
| Apr 17, 2:36 PM CDT | Special Weather Statement | ILX | Schuyler | 24 min |
| Apr 17, 2:59 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Schuyler | 46 min |
| Apr 17, 3:29 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 46 min |
| Apr 17, 4:13 PM CDT | Special Weather Statement | ILX | Fulton, Tazewell, Woodford | 62 min |
| Apr 17, 4:19 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 41 min |
| Apr 17, 4:43 PM CDT | Areal Flood Advisory | ILX | Fulton, Schuyler | 6 hr |
| Apr 17, 5:02 PM CDT | Special Weather Statement | ILX | Mason | 43 min |
| Apr 17, 5:39 PM CDT | Special Weather Statement | ILX | Coles, Douglas | 36 min |
| Apr 17, 6:16 PM CDT | Special Weather Statement | ILX | Champaign | 59 min |
| Apr 17, 6:26 PM CDT | Special Weather Statement | ILX | Tazewell | 49 min |
| Apr 17, 6:38 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 37 min |
| Apr 17, 6:55 PM CDT | Areal Flood Advisory | ILX | Champaign | 3 hr |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.